# SDR DALA2018012900601

- Difficulty date: January 27, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 57,660 hours, 20,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT DOOR WOULD NOT ARM.   CLEARED DEBRIS FROM FWD GIRT FLOOR ATTACH FITTING.  FOUND NORMAL.
